Wydział Matematyki i Informatyki UJ - lista publikacji

1-18 z 18.

1983

15.
Relevements des champs de vecteurs aux fibrés naturels, (FRENCH) [LIFTINGS OF VECTOR FIELDS TO NATURAL BUNDLES] C. R. ACAD. SCI. PARIS SÉR. I MATH. 296 (1983), no. 1, 59--61
14.
13.
Liftings of functions and vector fields to natural bundles, DISSERTATIONES MATH. (ROZPRAWY MAT.) 212 (1983), 55 pp
12.
A note on holomorphic functions with polynomial growth, OSNABRÜCKER SCHRIFTEN ZUR MATHEMATIK vol. 67 (1983), 1-12
10.
The f-sectional curvature of f-Kaehlerian manifolds, ANN. POLON. MATH. 43 (1983), no. 2, 141--150
9.
A theorem on metric polynomial structures, ANN. POLON. MATH. 41 (1983), no. 2, 139--147
8.
A geometric approach to Keller's Jacobian conjecture, MATH. ANN. 264 (1983), no. 3, 315--320
6.
Marek Słociński, H.Salehi
On normal dilation and spectrum of some classes of second order processes, BOL. SOC. MAT. MEXICANA (2) 28 (1983), no. 1, 31--48
5.
Jan Stochel, W.Szymański
On the uniqueness of minimal R-dilations for unstarred semigroups, INDIANA UNIV. MATH. J. 32 (1983), no. 6, 793--800
2.
Infinitesimal automorphisms of some G-structures, ANN. POLON. MATH. 43 (1983), no. 3, 283--291
1.
Witold Kleiner, W.Mlak,A.Pliś
Jacek Szarski---6.II.1921--21.II.1980, ANN. POLON. MATH. 42 (1983), 1--3